Your search returned 4 results. Subscribe to this search

|
1. Annals of Mathematical Statistics : Vol. 7 (1-3), 1979 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1979Availability: Copies available for loan: IASRI Library [MIL] (1).

2. Annals of Mathematical Statistics : Vol. 10 (3), 1982 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [MIL] (1).

3. Annals of Statistics : Vol. 8 (1-3), 1980 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1980Availability: Copies available for loan: IASRI Library [MIL] (1).

4. Annals of Statistics : Vol. 8 (4), 1980 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1980Availability: Copies available for loan: IASRI Library [MIL] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.